MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that there was a detach defect with a concerto coil.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).It was unknown if any patient symptoms or complications were associated with this event.
 
Event or Problem Description
Additional information received reported a new product was used to complete the procedure.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H3: product analysis as found condition- the concerto device was returned for analysis within a shipping box, within a sealed plastic biohazard pouch, and within an opened concerto outer carton.Visual inspection/damage location details ¿ no introducer sheath was returned.The break indicator was found to be broken, with the release wire entirely retracted from the pusher (actuator interface and release wire were not returned).The pushwire was found bent at ~12.4cm, bent at ~60.8cm and kinked at ~82.2cm from the broken proximal end.The shield coil was found undamaged.The implant coil was already detached and not returned.Dried blood was found within the retainer ring and lumen stop.The retainer ring was found undamaged.Testing/analysis ¿ the lumen stop was found damaged and could not be reliably measured.The coin was not returned for further assessment and the outer diameter could not be measured.Conclusion - based on the customer report and device analysis, the customer report of "non-detachment" could not be confirmed as the concerto device was returned broken with the implant coil already detached.However, this event could not be ruled out.The concerto implant coil was not returned; therefore, any contribution the coil had to the non-detachment was unable to be determined.The pusher was found broken at the proximal end, thus confirming a detachment attempt; however, the type of detachment attempted was undetermined.A possible cause of non-detach could be that the pusher was found to have blood under the ptfe within the lumen stop.It is possible that the blood contributed towards the non-detachment, but this was unable to be confirmed.Other possible causes of failure are but not limited to, damaged pusher, intact twr crimps, and detachment stick bent or out of specification; however, the likely cause was undetermined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22087994
Report Number9617601-2025-00491
Device Sequence Number20804769
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)271122(10)230140610
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number230140610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer05/27/2025
07/11/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/12/2025
08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown